# SDR FDEA2019101402612

- Difficulty date: September 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 012N889263
- Condition: Dented
- Location: Nr 5 Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LEADING EDGE DAMAGED.   REPAIRED IAW SRM 57-43-01-2R REPAIR 9 FIG 201 DETAIL VII AND EA F-5750-T0349924 P1.
